# SDR 20000721SH032

- Difficulty date: June 5, 2000
- Submitted: July 21, 2000
- Operation: General aviation
- Aircraft: N69SC
- Make and model: Cessna 402C
- Aircraft serial: 402C0041
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Drag Brace
- Part number: 51420025
- Condition: Cracked
- Location: Nose Gear
- Part time: 1,737 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON PRE-FLIGHT, CREW FOUND SUSPECTED CRACK AT DRAG BRACE TO ACTUATOR ATTACH LUG AREA.  MAINTENANCE PERFORMED NDT.  FOUND TO BE CRACKED AT SUSPECTED AREA.  REMOVED AND REPLACED DRAG BRACE AND ROD END (PN ADNE4JW) WITH NEW AND RETURNED AIRCRAFT TO SERVICE.  (X)
